Product Description

An alcohol-free, strawberry-flavored syrup used to ease nasal congestion and treat symptoms associated with allergic reactions such as, runny nose, sneezing and hay fever.

Product Ingredients

Main Ingredients                                          Amount per 5ml

Phenylephrine Hydrochloride                        2.5 mg

Chlorpheniramine Maleate                            1mg

Directions

Use the following information for guidance on dosage:

  • Under 6 years: Consult a doctor.
  • Children 6-9 years: 2 teaspoons every 4 hours.

Do not exceed 5 doses in a 24 hour period.

Uses

  • Nasal Congestion
  • Runny nose
  • Sneezing
  • Hay fever

Warnings

  • Keep out of reach of children.
  • Store in a cool dry place.
  • Do not use if seal is broken.
  • Keep cap tightly closed.